# SDR HEEA060902

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23032048
- Condition: Faulty
- Location: Start/Generator
- Part time: 2,405 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR UNABLE TO ATTAIN 15 PERCENT N1 FOR START.
